# SDR AALA20060740

- Difficulty date: September 26, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEATS 5G, 12G, 15G, AND 15C INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEATS 5G, 12G, 15G, AND 15C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
